# SDR CHQA20131124436

- Difficulty date: November 24, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 27,560 hours, 22,533 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,506 hours, 22,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530637003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK BEAM AT THE OVERWING EXIT WAS FOUND TO BE CORRODED.  THE SEAT TRACK BEAM WAS REPLACED IAW SRM 51-40-02.
